Vol. 90, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the decomposition of states of some -algebras

Françoise Mathot

Vol. 90 (1980), No. 2, 411–424
Abstract

We study the direct integral decomposition of Op-algebras defined on a metrizable, dense domain of a separable Hilbert space. Applications to the decomposition into irreducible representations and into extremal states of representations and states of -algebras with a countable dominating subset are given.

Mathematical Subject Classification 2000
Primary: 46K10
Secondary: 46L30, 47D40
Milestones
Received: 12 July 1979
Published: 1 October 1980
Authors
Françoise Mathot